MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800
Medical Device Problem Codes Thermal Decomposition of Device (1071); Circuit Failure (1089); Failure to Calibrate (2440); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failures of failure of test dp null valve, test dp purge valves, and test pressure auto-null valve are accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failures in question have led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
 
Event or Problem Description
The manufacturer received information that a trilogy 200 ventilator device was returned to a third-party service center for service.There is no allegation of serious or permanent harm or injury.During the evaluation, the service technician observed failure of test dp null valve, test dp purge valves, and test pressure auto-null valve failures.No documentation of a replaced component to address the issue.Additionally, the power cord clamp was missing, the rear enclosure assembly was cracked, the enclosure seal kit needed rear changed, the base enclosure was cracked, the exhalation port block was cracked, and the labels were unacceptable.A request was put in to have the device scrapped.
 
Event or Problem Description
The manufacturer received information that a trilogy 200 ventilator device was returned to a third-party service center for service.There is no allegation of serious or permanent harm or injury.During the evaluation, the service technician observed failures of test dp null valve, test dp purge valves, and test pressure auto-null valve.The printed circuit assembly (pca) was found to be burned and required a replacement for the o2 sensor.Additionally, the power cord clamp was missing, the rear enclosure assembly was cracked, the enclosure seal kit needed rear changed, the base enclosure was cracked, the exhalation port block was cracked, and the labels were unacceptable.A request was put in to have the device scrapped.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to correct the description of the b5 and to update the associated coding.Although the previous report was marked as final, the manufacturer's investigation is still ongoing due to the discovery from a third-party evaluation that the printed circuit assembly (pca) was burned.A supplemental report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The device was returned to the third-party service center for further evaluation.During the evaluation, the service technician observed failures of test dp null valve, test dp purge valves, and test pressure auto-null valve.The unit experienced valve opening failures due to a lack of activation.It was confirmed by service that the issue originated in the printed circuit assembly (pca), which was found to be burned.After replacing the damaged pca with a new component, the equipment passed all validation tests.Additionally, the power cord clamp was missing, the rear enclosure assembly was cracked, the enclosure seal kit needed rear changed, the base enclosure was cracked, the exhalation port block was cracked, and the labels were unacceptable.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25361084
Report Number2518422-2026-018111
Device Sequence Number18804135
Product Code CBK
UDI-Device Identifier00606959022782
UDI-Public(01)00606959022782
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1032800
Device Catalogue NumberCA1032800
Device Lot Number111109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/12/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown